# SDR 2003FA0001098

- Difficulty date: October 10, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N45288
- Make and model: Cessna 150M
- Aircraft serial: 15076825
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Part number: 641916CP
- Condition: Failed
- Location: Nr 3 Cylinder
- Part time: 2,531 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON APRIL 19, FLYING BACK TO LGU, THE ENGINE SUDDENLY BEGAN VIBRATING AND LOST A LOT OF POWER. COULD NOT MAINTAIN ALTITUDE, LANDED IN A FIELD.  MECHANIC CAME AND FOUND THAT THE ROCKER BOSSES OF CYL NR 3 HAD FAILED.  INSTALLED AN NEW CYLINDER ASSY AND FLEW IT BACK.  WHERE THE OTHER 3 CYLINDERS WERE REPLACED TO PREVENT RECURRENCE.  PALANE WAS UNDAMAGED.
